MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION OPEN PIVOT MECHANICAL HEART VALVE; HEART-VALVE, MECHANICAL

MEDTRONIC HEART VALVE DIVISION OPEN PIVOT MECHANICAL HEART VALVE; HEART-VALVE, MECHANICAL
Model Number 500DM33
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Atrial Fibrillation (1729); Atrial Flutter (1730); Atrial Tachycardia (1731)
Date of Event 05/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 2 days post implant of this mitral mechanical valve, a permanent pacemaker was implanted due to sick sinus syndrome, atrial fibrillation (afib), atrial tachycardia, and atrial flutter.No additional adverse patient effects were reported. .

Brand Name
OPEN PIVOT MECHANICAL HEART VALVE
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
3800 annapolis lane
minneapolis MN 55447
MDR Report Key8734327
Report Number3008592544-2019-00029
Device Sequence Number2540202
Product Code LWQ
UDI-Device Identifier00643169334915
UDI-Public00643169334915
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P990046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/08/2020
Device Model Number500DM33
Device Catalogue Number500DM33
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2019
Initial Report FDA Received Date06/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR